Mar 18, 2005
I have been newly on Reyataz, one Norvir a day, and Combivir and after about three weeks developed a terrible taste in my mouth. From what others say I think it's probably the Norvir. Does this eventually go away? or is there any way to lessen the vileness of the taste - or am I stuck with it for life??? I am a 64 year old woman who often gets side effects that few get or that others get on higher doses.
Response from Dr. Conway
It is quite possibly the Norvir. It is absorbed directly through the lining of your mouth, leading to the symptoms you are experiencing. For many people, it either goes away or they get used to it. A little trick that often works is to drink something really cold or even suck on an ice cube before you take your Norvir. This consricts the blood vessels in your mouth and reduces local absorption of the Norvir, thus reducing the side effect.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Swollen Lymph Nodes?
- Is Runny Nose An Acute Symptom Of HIV?
- Seroconverting After Sex With A Prostitute
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.